Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

When I was on it I had the same problems and diarrhea. It wasnt helping my acne at all, so I just quit taking it, and the sickness went away. So baisically, it is very likely erythromycin is causing it.

Share this post


Link to post
Share on other sites

I have been on erythromycin for a few weeks and it has given me the "shits" a few times ... I have started taking pro biotic drinks just before I swallow the pills ... this stuff is really working for me ... prob best as well to take with food ... and get plenty of water !

Share this post


Link to post
Share on other sites

I have been on erythromycin for about 2 months now. The first month was awful for me because I constantly had diarreah, and the first two weeks my stomach would feel really sick. I even threw up a couple of times with it. However, it goes away. I am totally fine with it now, and bonus, it is clearing my acne up. I only have some scarring left now, which my doctor says will fade in a matter of months. One thing you might have later on, which I am experiencing now is a weird sort of metallic taste in your mouth. It isn't anything horrible, but I asked my doctor and he said that this drug will od that. But, it works, and that is all I care about!!!!!

I am also using topical creams with it to though, at night I use Vitamin A acid 9which made me break out huge the first two weeks, but now if is way better), and clindoxyl, which has 5% BP in it. As my face wash I use spectro gel, and as a cream I use aveeno skin brightening lotion.

Hope this helps!!!

Share this post


Link to post
Share on other sites

hiya, ive just started also been 6 days now, im on 250mg twice a day.

Not made me feel ill at all which im quite suprised about coz i though it would. I have had no new spots since starting taking my tablets which could just be a coincidence but either way im quite happy, only got a months worth of tablets thou so am hoping it wont wear off!

confused.gif

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×